# SDR DHL9980736C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE LT T/R HALF CORE COWL I/B SURFACE AFT LOWER AREA CRACKED.  STOP DRILLED CRACK AND FABRICATED REPAIR DOUBLER PER SRM 51-1-20, 3 X 4.
